MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 234943
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.As the lens remains implanted, lenstec was unable to perform a more detailed investigation into this complaint.Lenstec confirms that our lenses are 100% inspected at final clean and inspection and if any scratches were present, the lens would not have been packed for shipping.Lenstec also confirms that the lens, its design, and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
On the 27th june 2025, lenstec inc.Received an e-mail stating "after the lens is folded and implanted into the eye, irreparable scratches appear on the surface of the lens.The lens remains implanted".There was no patient injury or surgical intervention noted.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key22500292
Report Number9613160-2025-00031
Device Sequence Number8726570
Product Code HQL
UDI-Device Identifier00844369027519
UDI-Public00844369027519
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number234943
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown